| Model Number |
VITAL SIGNS LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical performed a failure investigation and determined that personnel are related with the defect reported, since they assemble manually the tubing to connector.Personnel were retrained to assemble correctly as corrective action.Any additional information received from the customer will be included in a follow-up report.
Event or Problem Description
The customer reported that the vital signs¿ limb-o¿ single limb anesthesia breathing circuit is leaking while connected to patient during surgery however the customer confirmed that no patient harm was associated on this event.